# SDR IPXA09M54864

- Difficulty date: February 20, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 64,905 hours, 9,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7122
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 294-W4-04 RT WING FIXED L/E BETWEEN XIS 190-197 HAS AN EXISTING REPAIR WITH SINGLE ROW OF FASTENERS AROUND THE FLUSH REPAIR.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-10-00 VOL 1 FIG 14 SHEET 5 REV 40.
